# SDR 12132005A

- Difficulty date: December 13, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 29,142 hours, 34,045 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: O-Ring
- Part number: M83248
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR OF BURNING RUBBER IN CABIN AND FLIGHT DECK REPORTED INITIALLY AT 12K BY F/A. NO SMOKE OBSERVED AT ANY TIME.  RAN A/C ENGINES IAW 71-00-00. ALL SYSTEMS OPS CHECK GOOD. NO UNUSUAL ODORS, NO DEFECTS NOTED. COMPLETED OPS CHECK OF LT AND RT ACM'S WITH NO BURNING ODOR NOTED. OPS CHECK GOOD IAW AMM 21-10-00. CHANGED RT ACM OIL IAW  21-50-02/25 ACM OIL DARK IN COLOR.  CHANGED LT ACM SUMP OIL IAW 21-50-02/25 ACM OIL DARK IN COLOR. CLEANED PASSENGER COMPARTMENT RECIRCULATION FILTER IAW 21-22-02.
